Efficient construction of contact coordinates for partial prolongations

Peter Vassiliou

    Research output: Contribution to journalArticle

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)269-308
    Number of pages40
    JournalFoundations of Computational Mathematics
    Volume6
    Issue number3
    Publication statusPublished - 2006

    Cite this

    @article{87b673d3a6b54f95a798920b41955c35,
    title = "Efficient construction of contact coordinates for partial prolongations",
    author = "Peter Vassiliou",
    year = "2006",
    language = "English",
    volume = "6",
    pages = "269--308",
    journal = "Foundations of Computational Mathematics",
    issn = "1615-3375",
    publisher = "Springer",
    number = "3",

    }

    Efficient construction of contact coordinates for partial prolongations. / Vassiliou, Peter.

    In: Foundations of Computational Mathematics, Vol. 6, No. 3, 2006, p. 269-308.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Efficient construction of contact coordinates for partial prolongations

    AU - Vassiliou, Peter

    PY - 2006

    Y1 - 2006

    M3 - Article

    VL - 6

    SP - 269

    EP - 308

    JO - Foundations of Computational Mathematics

    JF - Foundations of Computational Mathematics

    SN - 1615-3375

    IS - 3

    ER -